# SDR SIMA200908902

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 20,328 hours, 17,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4773 DURING PRE-FLIGHT CREW FOUND EMERGENCY AISLE LIGHT INOPERATIVE.  ALL OTHER LIGHTS WORKING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED OVERHEAD EMERGENCY EGRESS BULB.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
